# SDR UPS01837322

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN,  FORMER CRACKED JUST INBOARD OF ACCESS PNL 523 LT WING L/E.  REMOVED RIVETS IN AREA OF CRACK.  FABRICATED AND DRILLED REPAIR PARTS PER SRM 57-2-0.  INSTALLED FASTENERS IAW DC8 SRM 51-20-1.
